MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4922245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although it is unknown if the device caused or contributed to the event or not, we are filing this report for notification purposes.Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody fusion (olif) and posterior spinal fusion (psf) at l2-l4.Intra-op, sagittal adjusting screws (sas) were used at l2 and l3.Multi axial screws (mas) were used at l4.Rod was installed with a quite lordosis to fix the caudal side.After that, correction was conducted with sequential and image was checked.The image revealed that anterior longitudinal ligament was cut.Implanted 12mm cage was removed from anterior and exchanged with 16mm cage whose size was more and the surgery was finished.It is unknown whether ligament was cut during olif or during correction.There was a overall delay of less than 60 min in procedure time.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key7094713
Report Number1030489-2017-02464
Device Sequence Number1874608
Product Code MAX
UDI-Device Identifier00643169191334
UDI-Public00643169191334
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4922245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;